Title: | THE STRUCTURE OF QUASINORMAL OPERATORS AND THE DOUBLE COMMUTANT PROPERTY |
Authors: | CONWAY, JB WU, PY 應用數學系 Department of Applied Mathematics |
Issue Date: | 1982 |
URI: | http://hdl.handle.net/11536/4978 http://dx.doi.org/10.2307/1999866 |
ISSN: | 0002-9947 |
DOI: | 10.2307/1999866 |
Journal: | TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY |
Volume: | 270 |
Issue: | 2 |
Begin Page: | 641 |
End Page: | 657 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.